MAUDE Adverse Event Report: VIAL; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

VIAL; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Model Number 3459
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2020
Type of Reportable Event Malfunction
Event or Problem Description
During production, a number of labels with a wrong item number have been printed and attached to the product.The release control did not find this few labels, as there is not currently a total control of all attached labels.In total 25 mislabels vials out of 551 have been identified.Pneumococcus cwps; (b)(6).Fda safety report id # (b)(4).

Brand Name
VIAL
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
MDR Report Key11036899
Report NumberMW5098447
Device Sequence Number13725151
Product Code JKA
UDI-Device Identifier05713106034590
UDI-Public5713106034590
Initial Reporter CountryDA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/09/2024
Device Model Number3459
Device Lot NumberZCWPS1-1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;